# SDR A6WA201040104

- Difficulty date: February 10, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 23,935 hours, 27,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER AT RBL 18 HAS DRILL START DAMAGED DUMMY 621 MOD REPAIRED IAW REO NR 601R53-61-3529, REV A.
